# SDR ASAA2019051929403

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,907 hours, 11,766 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 1434
- Condition: Failed
- Location: Fuel System
- Part time: 56,151 hours, 22,149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL QUANTITY INDICATOR BLANKED OUT DURING CLIMB THROUGH FL180. REMAINED OFF FOR APPROX 15 MINUTES. RETURNED AND REMAINED ON FOR REMAINDER OF FLIGHT. GROUNDED - YES. FOUND FAULT CODE 28-41209 PROCESSOR FAILED, REMOVED & REPLACED FUEL QUANTITY PROCESSOR UNIT PULLED & RESET 3 ASSOCIATED C.B.'S. ACCOMPLISHED FQIS OPERATIONAL TEST AMM 28-41-00 OPS CHECK NORMAL.
